On the convergence of conjugate Fourier series
Izvestiya. Mathematics, Tome 2 (1968) no. 1, pp. 47-59
Cet article a éte moissonné depuis la source Math-Net.Ru
We investigate the convergence of the series which is conjugate to the Fourier series of a function $f(x)$, when the measure of the continuity of $f(x)$ is given in the mean.
@article{IM2_1968_2_1_a2,
author = {M. A. Subkhankulov},
title = {On the convergence of conjugate {Fourier} series},
journal = {Izvestiya. Mathematics},
pages = {47--59},
year = {1968},
volume = {2},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_1968_2_1_a2/}
}
M. A. Subkhankulov. On the convergence of conjugate Fourier series. Izvestiya. Mathematics, Tome 2 (1968) no. 1, pp. 47-59. http://geodesic.mathdoc.fr/item/IM2_1968_2_1_a2/
[1] Plesner B., “O sopryazhennykh trigonometricheskikh ryadakh”, Dokl. AN SSSR, 4 (1935), 235–238
[2] Subkhankulov M. A., “Tauberovy teoremy s ostatochnym chlenom”, Matem. sb., 52(94):3 (1960), 823–846 | Zbl
[3] Riesz M., “Sur les fonctions conjuguées”, Math. Z., 27 (1927), 218–244 | DOI | MR | Zbl
[4] Stechkin S. B., “O poryadke nailuchshikh priblizhenii nepreryvnykh funktsii”, Izv. AN SSSR. Ser. matem., 15 (1951), 219–242 | Zbl
[5] Bari N. K., Stechkin S. B., “Nailuchshie priblizheniya i differentsialnye svoistva dvukh sopryazhennykh funktsii”, Tr. Mosk. matem. ob-va, 5 (1956), 483–522 | MR | Zbl
[6] Bari N. K., Trigonometricheskie ryady, Fizmatlit, M., 1961 | MR